An Expansion Iterative Technique for Handling Fractional Differential Equations Using Fractional Power Series Scheme
Radwan Abu-Gdairi, Mohammed Al-Smadi and Ghaleb Gumah
DOI : 10.3844/jmssp.2015.29.38
Journal of Mathematics and Statistics
Volume 11, Issue 2
In this study, we present a new analytical numerical technique for solving a class of time Fractional Differential Equations (FDEs) with variable coefficients based on the generalized Taylor series formula in the Caputo sense. This method provided the solution in the form of a rapidly convergent power series under a multiple fractional differentiability with easily computable components. An efficacious experiment is given to guarantee the procedure, to illustrate the theoretical statements of the present technique and to show its potentiality, generality and superiority for solving wide range of FDEs. The results reveal that the method is easy to implement, very effective, fully compatible with the complexity of such problems, straightforward and simple.
© 2015 Radwan Abu-Gdairi, Mohammed Al-Smadi and Ghaleb Gumah. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.